# SDR DLM88050412

- Difficulty date: July 28, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 41,368 hours, 32,006 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR ACTIVATED WITH SLIGHT ODOR PRESENT.  REPAIRED HYDRAULIC LINE AT LEFT THRUST REVERSER CONTROL VALVE.  PERFORMED DUCT BURNOUT PROCEDURE.  CHECKS GOOD.
